# SDR 07FDEA03095

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 652557714
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN ATTACH ANGLE TO FAIRING WEB SUPPORT HAS CORROSION AT BS 720F AND RBL 11-22.  REMOVED CORRODED ANGLE AND 65-25577-14 REPLACED.  REFERENCE SRM 51-30-02 AND BOEING DOCUMENT NR 65-25577/ID NR 0003/FRAME NR 1, THIS IS CLASSIFIED AS A MINOR REPAIR.
